# SDR ZIAA97041

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8041U
- Make and model: Doug DC-8F-54
- Aircraft serial: 45675
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BRO - SLOT LIGHT ILLUMINATED ON TAKEOFF ROLL, ABORTED TAKEOFF AND RETURNED TO BLOCKS.  INSPECTED SLOTS AND FLAPS FOR PROPER OPERATION.  INSPECTION REVEALED NORMAL OPERATION.  SLOT INDICATION SYSTEM DEFERRED IAW DC8 MEL 27-8.  (M)
